# SDR MALA110133

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 7,172 hours, 4,494 cycles
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2332H00004
- Part serial: 007201008401
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, RECEIVED A "GEAR DISAGREE" WARNING. RETURNED TO BDL AFTER BURNING FUEL TO PREVENT OVERWEIGHT LANDING.  ACCESSED CURRENT FAULTS SHOW 005968 NO GEAR MOVEMENT.  DEFERRED LANDING GEAR RETRACTION STS IAW MEL 32-30-1A.  MX PROCEDURES C/W.   REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 CHECKED GOOD.
